Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 41.

Article

Breuer, Lothar (2013) The resolvent and expected local times for Markov-modulated Brownian motion with phase-dependent termination rates. Journal of Applied Probability, 50 (2). pp. 430-438. ISSN 0021-9002 . (The full text of this publication is not available from this repository)

Breuer, Lothar and Badescu, Andrei (2013) A generalised Gerber-Shiu measure for Markov-additive risk processes with phase-type claims and capital injections. Scandinavian Actuarial Journal . ISSN 0346-1238. (In press) (The full text of this publication is not available from this repository)

Breuer, Lothar (2012) Exit problems for reflected Markov-modulated Brownian motion. Journal of Applied Probability, 49 (3). pp. 697-709. ISSN 0021-9002 . (The full text of this publication is not available from this repository)

Breuer, Lothar (2012) Occupation times for Markov-modulated Brownian motion. Journal of Applied Probability, 49 (2). pp. 549-565. ISSN 0021-9002 . (The full text of this publication is not available from this repository)

Breuer, Lothar (2010) A quintuple law for Markov--additive processes with phase--type jumps. Journal of Applied Probability, 47 (2). pp. 441-458. ISSN 0021-9002. (The full text of this publication is not available from this repository)

Ren, Jiandong and Breuer, Lothar and Stanford, David and Yu, Kaiqi (2009) Perturbed Risk Processes Analyzed as Fluid Flows. Stochastic Models, 25 (3). pp. 522-544. ISSN 1532-6349. (The full text of this publication is not available from this repository)

Breuer, Lothar (2008) First passage times for Markov additive processes with positive jumps of phase-type. Journal of Applied Probability, 45 (3). pp. 779-799. ISSN 0021-9002 . (The full text of this publication is not available from this repository)

Breuer, Lothar (2008) Continuity of the M/G/c queue. Queueing Systems, 58 (4). pp. 321-331. ISSN 0257-0130. (The full text of this publication is not available from this repository)

Badescu, Andrei and Breuer, Lothar (2008) The use of vector--valued martingales in risk theory. Blatter der DGVFM . (The full text of this publication is not available from this repository)

Kim, Che Soong and Klimenok, Valentina and Tsarenkov, Gennady and Breuer, Lothar (2007) The BMAP/G/1 $\to \cdot$/PH/1/M tandem queue with feedback and losses. Performance Evaluation, 64 (7-8). pp. 802-818. ISSN 0166-5316. (The full text of this publication is not available from this repository)

Breuer, Lothar and Baum, Dieter (2006) Applying Foster’s criteria to a GI/PH/1 queueing system. Cybernetics and Systems Analysis, 42 (3). pp. 433-439. ISSN 1060-0396. (The full text of this publication is not available from this repository)

Efrosinin, Dmitry and Breuer, Lothar (2006) Threshold Policies for Controlled Retrial Queues with Heterogeneous Servers. Annals of Operations Research, 141 (1). pp. 139-162. ISSN 0254-5330. (The full text of this publication is not available from this repository)

Badescu, Andrei and Breuer, Lothar and Drekic, Steve and Latouche, Guy (2005) The surplus prior to ruin and the deficit at ruin for a correlated risk process. Scandinavian Actuarial Journal, 2005 (6). pp. 433-445. ISSN 1651-2030. (The full text of this publication is not available from this repository)

Dzial, Tessa and Breuer, Lothar and da Silva Soares, Ana and Latouche, Guy (2005) Fluid queues to solve jump processes. Performance Evaluation, 62 (1-4). pp. 132-146. ISSN 0166-5316. (The full text of this publication is not available from this repository)

Dudin, Alexander and Kazimirsky, A. and Klimenok, Valentina and Breuer, Lothar (2005) The Queueing Model MAP/PH/1/N with Feedback Operating in a Markovian Random Environment. Austrian Journal of Statistics, 34 (2). pp. 101-110. ISSN 1026-597X. (The full text of this publication is not available from this repository)

Breuer, Lothar and Alfa, Attahiru (2005) An EM algorithm for platoon arrival processes in discrete time. Operations Research Letters, 33 (5). pp. 535-543. ISSN 0167-6377 . (The full text of this publication is not available from this repository)

Breuer, Lothar and Klimenok, Valentina and Birukov, A. and Dudin, Alexander and Krieger, U. (2005) Modeling the access to a wireless network at hot spots. European Transactions on Telecommunications, 16 . pp. 309-316. ISSN 1124-318X . (The full text of this publication is not available from this repository)

Klimenok, Valentina and Breuer, Lothar and Tsarenkov, Gennady and Dudin, Alexander (2005) The BMAP/G/1/N → ⋅/PH/1/M tandem queue with losses. Performance Evaluation, 61 (1). pp. 17-40. ISSN 0166-5316. (The full text of this publication is not available from this repository)

Stanford, David and Avram, Florin and Badescu, Andrei and Breuer, Lothar (2005) Phase-type approximations to finite-time ruin probabilities in the Sparre Andersen and stationary renewal risk models. ASTIN Bulletin, 35 (1). pp. 131-144. ISSN 0515-0361 . (The full text of this publication is not available from this repository)

Breuer, Lothar and Badescu, Andrei and da Silva Soares, Ana and Latouche, Guy and Remiche, Marie-Ange and Stanford, David (2005) Risk processes analyzed as fluid queues. Scandinavian Actuarial Journal, 2005 (2). pp. 127-141. ISSN 0346-1238. (The full text of this publication is not available from this repository)

Krieger, U. and Klimenok, Valentina and Kazimirsky, A. and Breuer, Lothar (2005) A BMAP/PH/1 Queue with Feedback Operating in a Random Environment. Mathematical and Computer Modelling, 41 (8-9). pp. 867-882. ISSN 0895-7177 . (The full text of this publication is not available from this repository)

Breuer, Lothar and Dudin, Alexander and Klimenok, Valentina and Tsarenkov, Gennady (2004) A two-phase BMAP vertical bar G vertical bar 1 vertical bar N -> PH vertical bar 1 vertical bar M-1 system with blocking. Automation and Remote Control, 65 (1). pp. 104-115. ISSN 0005-1179. (The full text of this publication is not available from this repository)

Breuer, Lothar (2003) Transient and stationary distributions for the GI/G/k queue with Lebesgue-dominated inter-arrival time distribution. Queueing Systems, 45 (1). pp. 47-57. ISSN 0257-0130. (The full text of this publication is not available from this repository)

Breuer, Lothar (2003) A piecewise-deterministic model for Brownian motion. Theory of Stochastic Processes, 8(24) (1-2). pp. 40-46. (The full text of this publication is not available from this repository)

Breuer, Lothar (2002) On the MAP/G/1 queue with Lebesgue-dominated service time distribution and LCFS preemptive repeat service discipline. Stochastic Models, 18 (4). pp. 589-595. ISSN 1532-6349. (The full text of this publication is not available from this repository)

Breuer, Lothar (2002) Two Examples for Computationally Tractable Periodic Queues. International Journal of Simulation, 3 (3--4). pp. 15-24. ISSN 1473-8031. (The full text of this publication is not available from this repository)

Breuer, Lothar and Dudin, Alexander and Klimenok, Valentina (2002) A Retrial BMAP/PH/N System. Queueing Systems, 40 (4). pp. 433-457. ISSN 0257-0130. (The full text of this publication is not available from this repository)

Breuer, Lothar (2002) An EM algorithm for Batch Markovian Arrival Processes and its comparison to a simpler estimation procedure. Annals of Operations Research, 112 (1-4). pp. 123-138. ISSN 0254-5330. (The full text of this publication is not available from this repository)

Breuer, Lothar (2002) On Markov-additive jump processes. Queueing Systems, 40 (1). pp. 75-91. ISSN 0257-0130. (The full text of this publication is not available from this repository)

Breuer, Lothar (2001) The Periodic BMAP/PH/c Queue. Queueing Systems, 38 (1). pp. 67-76. ISSN 0257-0130. (The full text of this publication is not available from this repository)

Book section

Breuer, Lothar and Kume, Alfred (2010) An EM algorithm for Markovian arrival processes observed at discrete times. In: MMB & DFT 2010, Lecture Notes in Compter Science 5987. Springer, pp. 242-258. (The full text of this publication is not available from this repository)

Breuer, Lothar (2010) The total overflow during a busy cycle in a Markov-additive finite buffer system. In: Muller-Clostermann, Bruno and Echtle, Klaus and Rathgeb, Erwin P., eds. Measurement, Modelling, and Evaluation of Computing Systems and Dependability and Fault Tolerance. Springer, pp. 198-211. (The full text of this publication is not available from this repository)

Conference or workshop item

Breuer, Lothar (2006) Numerical results for the transient distribution of the GI/G/1 queue in discrete time. In: Proceedings of the 13th GI/ITG Conference on Measuring, Modelling and Evaluation of Computer and Communication Systems. VDE Verlag pp. 209-218. ISBN 3-8007-2945-8. (The full text of this publication is not available from this repository)

Breuer, Lothar (2003) Algorithmic Solutions for the M/G/k Queue. In: UKSIM2003, Proc. of the Sixth National Conference of the UK Simulation Society, Emmanuel College, Cambridge, 9--11 April 2003. (The full text of this publication is not available from this repository)

Breuer, Lothar (2002) Simple Solutions for a Class of Periodic Queues. In: Amborski, K. and Meuth, H., eds. Modelling and Simulation 2002. SCS Europe, Ghent, Belgium pp. 505-512. ISBN 978-90-77039-07-6. (The full text of this publication is not available from this repository)

Breuer, Lothar and Alfa, Attahiru (2001) A Stochastic Model for Mobile Communication Networks. In: Kerckhoffs, E. and Snorek, M., eds. Modeling and Simulation 2001. 15th European Simulation Multiconference. SCS Publication, Delft, Netherlands pp. 813-817. (The full text of this publication is not available from this repository)

Breuer, Lothar and Baum, Dieter (2001) The Inhomogeneous BMAP/G/∞ Queue. In: Haverkort, Boudewijn, ed. In Proceedings of MMB'2001. VDE--Verlag, Berlin pp. 209-223. (The full text of this publication is not available from this repository)

Breuer, Lothar (2000) Parameter Estimation for a Class of BMAPs. In: Latouche, Guy and Taylor, P., eds. Advances in Algorithmic Methods for Stochastic Models: Proceedings of the 3rd International Conference on Matrix Analytic Methods. Notable Publications, New Jersey, USA pp. 87-97. ISBN 0966584716. (The full text of this publication is not available from this repository)

Breuer, Lothar Markovian Spatial Queues with Periodic Arrival and Service Rates. In: UNSPECIFIED. (The full text of this publication is not available from this repository)

Book

Breuer, Lothar and Baum, Dieter (2005) An introduction to queueing theory and matrix-analytic methods. Springer, Heidelberg etc., 271 pp. ISBN 978-1402036309. (The full text of this publication is not available from this repository)

Breuer, Lothar (2003) From Markov Jump Processes to Spatial Queues. Kluwer Academic Publishers, Dordrecht (Netherlands), 156 pp. ISBN 9781402011047. (The full text of this publication is not available from this repository)

This list was generated on Wed Oct 1 01:20:27 2014 BST.